MathSciNet Relay Station
MathSciNet bibliographic data
MR1780906 (2001j:93111) 93E20 (60G35 60H10)
Ocone, Daniel; Weerasinghe, Ananda Degenerate variance control of a one-dimensional diffusion. SIAM J. Control Optim. 39 (2000), no. 1, 1–24 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement